# SDR DALA2019040502251

- Difficulty date: March 28, 2019
- Submitted: April 6, 2019
- Operation: Air carrier
- Aircraft: N876DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31987
- Aircraft time: 6,946 hours, 2,437 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SVC CHK FOUND DENT ON LEFT LEADING EDGE HORIZONTAL STABILIZER APPROXIMATELY AT STAION 133.15 . CORRECTIV ACTION: REF B737 SRM 55-10-01 PARAGRAPH 4 (D) PG 105.DENT IS WITHIN 1 IN OF FASTENER HOLE.REF FIG 108.DENT IS WITHIN LIMIT.OK TO OPERATE AIRCRAFT FOR 20 FLIGHT CYCLES BEFORE REPAIR HAS TO BE ACCOMPLISHED.OK FOR SVC. R/R PER B737 SRM 55-10-01 (5604231)
